Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An inverse problem for Gaussian processes


Author: F. Alberto Grünbaum
Journal: Bull. Amer. Math. Soc. 78 (1972), 615-616
MSC (1970): Primary 60G15; Secondary 42A88, 43A35, 62M10
MathSciNet review: 0300335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ralph Deutsch, Nonlinear transformations of random processes, Prentice-Hall International Series in Applied Mathematics, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0148499
  • 2. F. Alberto Grünbaum, The square of a Gaussian process, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 23 (1972), 121–124. MR 0319258

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G15, 42A88, 43A35, 62M10

Retrieve articles in all journals with MSC (1970): 60G15, 42A88, 43A35, 62M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13029-5